01-23-2004, 10:51 AM #1
Still sick, 6 days now, related to AAS?
I've been sick since Sunday night. I have had the worst stomach pain, loss of appatite, energy drain, and diherrea. All i have been doing is sleeping, and tryin to eat something easy on my stomach. I managed to make it to the gym 2 times, but worked out light weight. Not to intense, my body woln't let me.
Today I actually feel a little bit better, but i am a little out of it, with a short energy span. Get tired quick.
I am starting to wonder is my stomach pain is related to AAS?
I am taking:
30mg of Dbol a day
500mg Test /wk
400mg Deca /wk
10mg Novladex ed
500mg Vitiaman C ed
2 mega-man multivitamin's from GNC
would any of this AAS not mix well, lets say if i took some NYQUIL or ADVIL?
i just wanna get better and get my diet back! I'm losing too much weight! lost between 6 - 7 lbs so far! I am only on week 3 of my cycle!
01-23-2004, 11:37 AM #2
try some B-12, it will help a bit
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)